Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loss Of Appetite For 2 Days Is It Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...Name(s): Zidovudine Class of Drug: NRTI Number of Doses a Day: 2 If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, vomiting, loss of appetite, headaches, fatigue,insomnia Serious Side Effects: Anemia, neutropenia, myopathy, buildup of lactic acid in theblood, enlarged liver, lipodystrophy Who Produces...
Ask the Experts

M2M oral sex - Anxiety/HIV+

I have spent at least an hour reading questions on your site, but wanted to write and ask a question.On February 28th I was exposed to HIV. I had oral sex with a man who showed me paperwork that he was HIV negative. I allowed him to ejaculate into...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...comments:1.Whether someone "showed me paperwork" or even had a lie detector strapped to his Mr. Happy, I would not believe his claim to be HIV negative. We must assume all our sexual partners are HIV infected and take all the necessary... Read more »

hiv/aids

helloi had a high risk exposure of hiv 4 years and 5 months ago. About a week or 2 weeks after the exposure i was really fatigued. Then 3-6 months after the exposure i got shingles. the doctor did a blood count and everything came back fine and i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...would suggest you ratchet down the anxiety levels and take things one step at a time.If you had a "high risk exposure," I agree HIV testing would be warranted. Please note rapid HIV tests are readily available and can provide an accurate result... Read more »

Losing appetite

I have been on HIV medication since 2004, my biggest problem since I started medication is loss of appetite. I try as much as possible to force myself to eat but I end up having nausea, then I am forced to stop eating in the middle of the meal. The...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...If you are having nausea, I would try the following:1- Drink ginger tea twice a day2- Talk to your doctor about medications like Zofran that work very well at preventing nausea3- Eat smaller meals during the day Read more »

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »
Articles
AIDSinfo

An Overview of Norvir (Ritonavir)

...prickling sensation in the hands and feet, stomach pain, diarrhea, constipation, indigestion, flatulence, nausea, vomiting, loss of appetite, change in sense of taste, headache, dizziness, drowsiness, insomnia, fever, throat irritation, abnormal... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and weakness, pain and tingling in the hands and feet, nausea, nervousness, sinus... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...tingling, burning, or pain in the feet and/or hands Headache Diarrhea Rash Trouble sleeping (insomnia) Loss of appetite Chills Fever Allergic reactions Blood disorders High blood sugar ... Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

3 weeks after possible exposure / HELP!

Posted by datguy, 3 Replies
...diarrhea.... When I got sick I was immediately afraid of HIV and became anxious and I think it caused some of the fatigue and loss of appetite. I only noticed one lymph node swollen, and it got very big! It was under my jaw where my throat... Read more »

Percent of HIV symptoms

Posted by Anonymous
...51% 4.8 (2.4-9.8) Oral ulcers 37% 3.1 (1.5-6.6) Arthralgia 54% 2.6 (1.3-5.1) Pharyngitis 44% 2.6 (1.3-5.1) Loss of appetite 54% 2.5 (1.2-4.8) Weight loss > 2.5 kg 32% 2.8 (1.3-6.0) Malaise 68% 2.2 (1.1-4.5) ... Read more »

Amazing

Posted by Anonymous, 2 Replies
...This is amazing, it has been 2 weeks and 1 day since my possible exposure. 4 days after the exposure I got a cough. About 10 days I started feeling my lymph nodes in my neck and having what I think are slight Read more »